# SDR UIEA2025051900638

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 635 hours, 99 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: 5000101A2356
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SEAT BELT RT BUCKLE BENT.( R&R CAPT SEAT BELT BUCKLE PER AMM 25-11-01 & IPC 25-11-01-50. OPS CHECK NORMAL. )
